# SDR SWAA2025091600180

- Difficulty date: August 10, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL 561AB AFT PANEL SUPPORT ANGLE IS CRACKED.   REMOVED AND REPLACED LEFT-HAND WING T/E PANEL 561AB BEAM ASSY IAW SRM 51-40-02 AND DWG# 115A3712 ID: 0005 REV: -.
